MathSciNet Relay Station
MathSciNet bibliographic data
MR53173 (14,732c) 27.0X
Whitney, A. M. A reduction theorem for totally positive matrices. J. Analyse Math. 2, (1952). 88–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement